Couldn't find what you looking for?

TRY OUR SEARCH!

Last period ended on may 30th, condom slipped during sex on the 1st of june and i took emergency conraception in the 2nd of june. I had light withdrawal bleeding from the 6th till the 8th and took a pregnancy test (negative) on the 18th it is now the 28th and I havent recieved my period. Is this normal?  

Loading...

Well it's not normal, but it is the most common side-effect of emergency contraceptive pills - they blast a large dose of hormones that prevent pregnancy to your body (and by the test you did when it was reliable - they did their job), but these same hormones are responsible for most important cycles in your body like ovulation and menstruation. So, definitely, most common thing that happens after ECP is that you get an early bleeding and than your next period is late - it takes some time for ECP hormones to go away from your body so it can back to function regularly.
Reply

Loading...